General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1998, Volume 53, Issue 2(320), Pages 3–106 (Mi umn17)  

This article is cited in 45 scientific papers (total in 45 papers)

Thermodynamic formalism for countable symbolic Markov chains

B. M. Gurevicha, S. V. Savchenkob

a M. V. Lomonosov Moscow State University
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences


Full text: PDF file (908 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:2, 245–344

Bibliographic databases:

UDC: 519.217
MSC: 37D35, 60J27, 37B10, 37C30
Received: 18.12.1997

Citation: B. M. Gurevich, S. V. Savchenko, “Thermodynamic formalism for countable symbolic Markov chains”, Uspekhi Mat. Nauk, 53:2(320) (1998), 3–106; Russian Math. Surveys, 53:2 (1998), 245–344

Citation in format AMSBIB
\by B.~M.~Gurevich, S.~V.~Savchenko
\paper Thermodynamic formalism for countable symbolic Markov chains
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 2(320)
\pages 3--106
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 2
\pages 245--344

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ferreira H.H., Lopes A.O., Oliveira E.R., “Explicit Examples in Ergodic Optimization”, Sao Paulo J. Math. Sci.  crossref  isi
    2. B. M. Gurevich, A. B. Polyakov, “Stably recurrent functions on the path space of a countable graph”, Russian Math. Surveys, 54:6 (1999), 1242–1243  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. S. V. Savchenko, “Spectral properties of an indecomposable non-negative matrix and its principal submatrices of co-order one”, Russian Math. Surveys, 55:1 (2000), 184–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. M. Vershik, “Dynamic theory of growth in groups: Entropy, boundaries, examples”, Russian Math. Surveys, 55:4 (2000), 667–733  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Sarig, OM, “On an example with a non-analytic topological pressure”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 330:4 (2000), 311  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Mauldin R.D., Urbański M., “Gibbs states on the symbolic space over an infinite alphabet”, Israel J. Math., 125:1 (2001), 93–130  crossref  mathscinet  zmath  isi  scopus  scopus
    7. A. B. Polyakov, “On a measure with maximal entropy for the special flow on a local perturbation of a countable topological Bernoulli scheme”, Sb. Math., 192:7 (2001), 1001–1024  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Sarig, OM, “Phase transitions for countable Markov shifts”, Communications in Mathematical Physics, 217:3 (2001), 555  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    9. Fiebig D., Fiebig U.-R., Yuri M., “Pressure and equilibrium states for countable state Markov shifts”, Israel J. Math., 131:1 (2002), 221–257  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Ruette S., “On the Vere–Jones classification and existence of maximal measures for countable topological Markov chai”, Pacific J Math, 209:2 (2003), 365–380  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Buzzi J., Sarig O., “Uniqueness of equilibrium measures for countable Markov shifts and multidimensional piecewise expanding maps”, Ergodic Theory Dynam. Systems, 23:5 (2003), 1383–1400  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    12. Gómez R., “Positive $K$-theory for finitary isomorphisms of Markov chains”, Ergodic Theory Dynam. Systems, 23:5 (2003), 1485–1504  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    13. Buzzi J., “Subshifts of quasi-finite type”, Invent. Math., 159:2 (2005), 369–406  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    14. Yuri, M, “Large deviations for countable to one Markov systems”, Communications in Mathematical Physics, 258:2 (2005), 455  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    15. Thomsen, K, “On the ergodic theory of synchronized systems”, Ergodic Theory and Dynamical Systems, 26 (2006), 1235  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    16. Boyle, A, “Almost isomorphism for countable state Markov shifts”, Journal fur Die Reine und Angewandte Mathematik, 592 (2006), 23  crossref  mathscinet  zmath  isi  scopus  scopus
    17. Buzzi, J, “Large entropy implies existence of a maximal entropy measure for interval maps”, Discrete and Continuous Dynamical Systems, 14:4 (2006), 673  crossref  mathscinet  zmath  isi  scopus  scopus
    18. Boyle, M, “Good potentials for almost isomorphism of countable state Markov shifts”, Stochastics and Dynamics, 7:1 (2007), 1  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    19. Buzzi, J, “Maximal entropy measures for piecewise affine surface homeomorphisms”, Ergodic Theory and Dynamical Systems, 29 (2009), 1723  crossref  mathscinet  zmath  isi  scopus  scopus
    20. Cyr, V, “Spectral Gap and Transience for Ruelle Operators on Countable Markov Shifts”, Communications in Mathematical Physics, 292:3 (2009), 637  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    21. Gomez, R, “Spanning tree invariants, loop systems and doubly stochastic matrices”, Linear Algebra and Its Applications, 432:2–3 (2010), 556  crossref  mathscinet  zmath  isi  scopus  scopus
    22. Buzzi J., “Puzzles of Quasi-Finite Type, Zeta Functions and Symbolic Dynamics for Multi-Dimensional Maps”, Annales de l Institut Fourier, 60:3 (2010), 801–852  crossref  mathscinet  zmath  isi  scopus  scopus
    23. A. I. Bufetov, B. M. Gurevich, “Existence and uniqueness of the measure of maximal entropy for the Teichmüller flow on the moduli space of Abelian differentials”, Sb. Math., 202:7 (2011), 935–970  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    24. Araujo V., Bufetov A.I., “A large deviations bound for the Teichmüller flow on the moduli space of abelian differentials”, Ergodic Theory Dynam Systems, 31:4 (2011), 1043–1071  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    25. Godofredo Iommi, Yuki Yayama, “Almost-additive thermodynamic formalism for countable Markov shifts”, Nonlinearity, 25:1 (2012), 165  crossref  mathscinet  zmath  isi  scopus  scopus
    26. Bruin H., Todd M., “Transience and Thermodynamic Formalism for Infinitely Branched Interval Maps”, J. Lond. Math. Soc.-Second Ser., 86:Part 1 (2012), 171–194  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    27. B. M. Gurevich, “Convergence of a sequence of equilibrium measures corresponding to finite submatrices of an infinite nonnegative matrix”, Dokl. Math, 87:1 (2013), 95  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    28. Gurevich B.M., Novokreschenova O.R., “On Asymptotic Properties of Equilibrium Measures Corresponding to Finite Submatrices of Infinite Nonnegative Matrices”, J. Dyn. Control Syst., 19:3 (2013), 327–347  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    29. Burguet D., “Existence of Measures of Maximal Entropy for C-R Interval Maps”, Proc. Amer. Math. Soc., 142:3 (2014), 957–968  crossref  mathscinet  zmath  isi  scopus  scopus
    30. Yakov Pesin, “On the work of Sarig on countable Markov chains and thermodynamic formalism”, JMD, 8:1 (2014), 1  crossref  mathscinet  isi  scopus  scopus
    31. Araujo V. Galatolo S. Pacifico M.J., “Statistical Properties of Lorenz-Like Flows, Recent Developments and Perspectives”, Int. J. Bifurcation Chaos, 24:10 (2014), 1430028  crossref  mathscinet  zmath  isi  scopus  scopus
    32. Boyle M. Buzzi J. Gomez R., “Borel Isomorphism of Spr Markov Shifts”, Colloq. Math., 137:1 (2014), 127–136  crossref  mathscinet  zmath  isi  scopus  scopus
    33. Gurevich B.M., “a Lower Estimate of the Entropy of An Automorphism and Maximum Entropy Conditions For and Invariant Measure of a Suspension Flow Over a Markov Shift”, 91, no. 2, 2015, 186–188  crossref  mathscinet  zmath  isi  scopus  scopus
    34. Burguet D., “Jumps of Entropy For C-R Interval Maps”, 231, no. 3, 2015, 299–317  crossref  mathscinet  zmath  isi  scopus  scopus
    35. Ledrappier F., “Erratum: On Omri Sarig's work on the dynamics of surfaces”, J. Mod. Dyn., 9 (2015), 355  crossref  mathscinet  zmath  isi  scopus
    36. Bajpai D., Benedetto R.L., Chen R., Kim E., Marschall O., Onul D., Xiao Ya., “Non-archimedean connected Julia sets with branching”, Ergod. Theory Dyn. Syst., 37:1 (2017), 59–78  crossref  mathscinet  zmath  isi  scopus
    37. Goncalves D., Sobottka M., Starling Ch., “Two-Sided Shift Spaces Over Infinite Alphabets”, J. Aust. Math. Soc., 103:3 (2017), 357–386  crossref  mathscinet  zmath  isi  scopus  scopus
    38. Boyle M., Buzzi J., “The Almost Borel Structure of Surface Diffeomorphisms, Markov Shifts and Their Factors”, J. Eur. Math. Soc., 19:9 (2017), 2739–2782  crossref  mathscinet  zmath  isi  scopus  scopus
    39. Buzzi J., Crovisier S., Fisher T., “The Entropy of C-1-Diffeomorphisms Without a Dominated Splitting”, Trans. Am. Math. Soc., 370:9 (2018), 6685–6734  crossref  mathscinet  zmath  isi  scopus
    40. Victoria Melian M., “Targets, Local Weak SIGMA-Gibbs Measures and a Generalized Bowen Dimension Formula”, Nonlinearity, 32:3 (2019), 958–1011  crossref  zmath  isi  scopus
    41. Buzzi J., “the Degree of Bowen Factors and Injective Codings of Diffeomorphisms”, J. Mod. Dyn., 16 (2020), 1–36  crossref  isi
    42. Iommi G., Lacalle C., Yayama Yu., “Hidden Gibbs Measures on Shift Spaces Over Countable Alphabets”, Stoch. Dyn., 20:4 (2020), 2050028  crossref  isi
    43. Takahasi H., “Uniqueness of Minimizer For Countable Markov Shifts and Equidistribution of Periodic Points”, J. Stat. Phys., 181:6 (2020), 2415–2431  crossref  isi
    44. Thomsen K., “Kms States, Conformal Measures and Ends in Digraphs”, Adv. Oper. Theory, 5:2 (2020), 489–607  crossref  isi
    45. Iommi G., Todd M., Velozo A., “Upper Semi-Continuity of Entropy in Non-Compact Settings”, Math. Res. Lett., 27:4 (2020), 1055–1077  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1369
    Full text:355
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021